Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 805104, 6 pages
Research Article

General Split Feasibility Problems in Hilbert Spaces

1Young Researchers Club, Babol Branch, Islamic Azad University, Babol, Iran
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 25 October 2012; Accepted 23 December 2012

Academic Editor: Qamrul Hasan Ansari

Copyright © 2013 Mohammad Eslamian and Abdul Latif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Eslamian and Abdul Latif, “General Split Feasibility Problems in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 805104, 6 pages, 2013. doi:10.1155/2013/805104